Do you know this syndrome? Hand-foot syndrome
MetadataShow full item record
Hand-foot syndrome is a common cutaneous adverse effect associated with certain systemic chemotherapy drugs. It is characterized by erythema, edema, and burning sensation, especially over palmoplantar surfaces. We report the case of an elderly patient undergoing chemotherapy after a breast cancer surgery who developed symptoms two months after the start of the regimen. There are no studies that explore specific therapies. Suggestive therapy include reducing agent dosage, increasing the interval between cycles, or even stopping chemotherapy. Emollients, analgesics, and cold packs are described as effective. After alopecia and mucositis, hand-foot syndrome is the most common adverse dermatologic reaction to chemotherapeutic agents.
How to cite this document
Showing items related by title, author, creator and subject.
Pinho, Sheila Zambello de ; Oliveira, José Brás Barreto de ; Gazola, Rodrigo José Cristiano ; Mazotti, Adriano César ; Molero, Camila Schimite ; Mendes, Carolina Borghi ; Mello, Denise Fernandes de ; Marques, Emilia de Mendonça Rosa ; Talamoni, Jandira Liria Biscalquini ; Silva, José Humberto Dias da et al. (Coleção PROGRAD (UNESP), 2011) [Livro]
Pinho, Sheila Zambello de ; Oliveira, José Brás Barreto de ; Pontes, Sueli Rodrigues ; Almeida, Djanira Soares de Oliveira e ; Godoy, Kathya Maria Ayres de ; Rosa, Claudia de Souza ; Nunes, Julianus Araújo ; Salvador, Sérgio Azevedo ; David, Célia Maria ; Vilche Peña, Angel Fidel et al. (Coleção PROGRAD (UNESP), 2011) [Livro]
Pinho, Sheila Zambello de ; Spazziani, Maria de Lourdes ; Mendonça, Sueli Guadelupe de Lima ; Rubo, Elisabete Aparecida Andrello ; Villarreal, Dalva Maria de Oliveira ; Duarte, Camila ; Okamoto, Mary Yoko ; Souza, Thais R. ; Garms, Gilza Maria Zauhy ; Marin, Fátima Aparecida Dias Gomes et al. (Coleção PROGRAD (UNESP), 2012) [Livro]